International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 4, Pages 719-726
Radius problems for a subclass of close-to-convex univalent functions
Mathematics Department, College of Science, King Saud University, Riyadh 11451, Saudi Arabia
Received 16 July 1990; Revised 26 December 1990
Copyright © 1992 Khalida Inayat Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let , , be the class of functions such that is subordinate to . A function , analytic in the unit disk is said to belong to the class if, and only if, there exists a function with such that , and . The functions in this class are close-to-convex and hence univalent. We study its relationship with some of the other subclasses of univalent functions. Some radius problems are also solved.